# SDR DALA2023122610609

- Difficulty date: December 23, 2023
- Submitted: December 26, 2023
- Operation: Air carrier
- Aircraft: N671DN
- Make and model: Boeing 757232
- Aircraft serial: 25332
- Aircraft time: 93,122 hours, 42,150 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0671 R1 DOOR ASSIST RESERVOIR AT 0 PSI. CORRECTIVE ACTION: REMOVED AND REPLACED R1 DOOR ASSIST RESERVOIR IN REF W/B757 AMM 52-11. AC OK FOR SERVICE. (4324256)
